# SDR AALA20100427TUL06

- Difficulty date: April 27, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 55,818 hours, 23,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 15 CORROSION AT STATIONS 200 TO 218.  REMOVED AND SPLICED IN NEW SEAT TRACK PER SRM 53-05-00 FIGURE 4F.
